Monday, October 21, 2019

Comments by stan

Showing 1 of 1 comments.

  • stan,french, 62 years, 12 years of paxil 20/10 mg, withdrawal of 11 months;
    no help from anyone,

    I found a U.S. forum and I understood what was happening to me on this forum
    it was explained that after two or three years we were healed, and we will had only our original problem, small occasional panic in my case,

    Today, after a slow weaning, I find myself in the theories of Dr. Shipko;
    After almost four and a half years out of any medication:
    I suffer from akathisia which broke late after stopping, as well as
    musculoskeletal problems, motorcoordination, unable to exercise, everything came and /or exacerbates the second year;
    I recognize myself in the damages mentioned by mr Shipko,
    I understand when he speaks of the danger of stopping these meds, even with a slow taper of the paxil.
    I was not very good, but since I stopped, I am disabled as Dr Shipko explains;
    if I had not stopped, I think I would be better than i am today;
    I think those who have taken 3 or 4 years are doing more easily, but for long periods, it is a different story;
    I know many cases like mine who go away from forums because they are not understood;

    I thank Dr. Shipko to talk as do a handful of psychiatrists and reporters;
    thanks to this people

    http://toxicantidepressants.fr/